# SDR SWAA2014100232548

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 61,592 hours, 49,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED LOWER EDGE FRAME CRACKED AT AFT LOWER CORNER STOP FITTING.  R & R DOOR IAW AMM.
